# SDR FDEA202212112922

- Difficulty date: December 11, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA7080509
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. FLOOR SUPPORT CORRODED UNDER PANEL 293BF AT STA. 1902 RBL 9 TO RBL 27.  REMOVED AND FABRICATED FLOOR PANEL SUPPORTS P/N AGA7559-5, AGA3814-14 PER DAC DWG   A7559, INSTALLED NEW FLOOR SUPPORT PER DAC DWG AGA7559   AND SRM 51-38-01-0G.    "MAJOR REPAIR".
